MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARTICULAR SURFACE FIXED BEARING POSTERIOR STABILIZED (PS); PROSTHESIS KNEE

ZIMMER BIOMET, INC. ARTICULAR SURFACE FIXED BEARING POSTERIOR STABILIZED (PS); PROSTHESIS KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Scar Tissue (2060); Subclinical Infection (2247)
Date of Event 04/06/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported patient underwent a revision procedure seven years post implantation due to pain and tibial loosening.The patient was suspected and treated for subclinical occult infection.Attempts to obtain additional information have been made; however, no more is available.
 
Additional Manufacturer Narrative
(b)(4).Medical product: persona femur cemented posterior stabilized (ps) catalog # 42500605602 lot # 62403933.Stem extension tapered cemented 14 mm diameter +30 mm length catalog # 42557000114 lot # 63094419.Persona tibia cemented stemmed catalog # 42532006402 lot # 63066334.Stem extension tapered cemented catalog # 42557000114 lot # 63094419.2.5 mm female hex screw 25 mm length catalog # 42509902525 lot # 63120520.Headless trocar drill pin 3.2 mm diameter 75 mm length catalog # 00590102000 lot # 63154945.All poly pat ve 32 mm dia catalog # 42540200032 lot # 62805858.Multiple mdr reports were filled for this event: 0001822565-2022-02838, 3007963827-2022-00114, 0001822565-2022-02838, 0001822565-2022-01242, 0002648920-2022-00206.Reported event was confirmed by review of medical records provided.Device was not returned.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.Medical records review indicates serial bone scan indicated progressive loosening of the patient¿s components, normal appearing synovial fluid, poly in excellent condition, no gross loosening of the components, tibia well fixed, the cement implant interface and the bone implant interface of the femoral component seemed to be somewhat compromised, procedure completed without further complications or significant findings.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
This follow-up report is being filled to relay additional information, which was unknown at the time of the initial medwatch.H10: h6 - component code: mechanical (g04) - stem is n/a which was reported on final report.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ARTICULAR SURFACE FIXED BEARING POSTERIOR STABILIZED (PS)
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15533930
Report Number0001822565-2022-02842
Device Sequence Number7838496
Product Code MBH
UDI-Device Identifier00889024243521
UDI-Public(01)00889024243521(17)200229(10)62981928
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K121771
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Model NumberN/A
Device Catalogue Number42522400411
Device Lot Number62981928
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2022
Supplement Date Received by Manufacturer09/12/2022
Initial Report FDA Received Date10/03/2022
Supplement Report FDA Received Date10/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/19/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale